Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
ISSN-L : 1340-6116
ON SECTIONAL GENUS OF MULTI-QUASI-POLARIZED MANIFOLDS
Yoshiaki FUKUMA
Author information
JOURNALS FREE ACCESS

2015 Volume 69 Issue 1 Pages 49-62

Details
Abstract

Let X be a smooth complex projective variety of dimension n and let L1,... , Ln−1 be nef and big line bundles on X. In this paper, we prove the non-negativity of the sectional genus g1(X, L1,..., Ln−1). We also study multi-quasi-polarized manifolds (X, L1,..., Ln−1) with g1(X, L1,..., Ln−1) = 0.

Information related to the author
© 2015 Faculty of Mathematics, Kyushu University
Previous article Next article
feedback
Top